miun.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On canonical homotopy operators for partial derivative in Fock type spaces in C-n
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för teknik, fysik och matematik.
Ansvarlig organisasjon
2001 (engelsk)Inngår i: Publicacions Matematiques, ISSN 0214-1493, Vol. 45, nr 1, s. 223-233Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We show that a certain solution operator for partial derivative in a space of forms square integrable against e(-\z\2) is canonical, i.e.. that it gives the minimal solution when applied to a partial derivative -closed form. and gives zero when applied to a form orthogonal to Ker partial derivative. 

sted, utgiver, år, opplag, sider
2001. Vol. 45, nr 1, s. 223-233
Emneord [en]
canonical homotopy operator
HSV kategori
Identifikatorer
URN: urn:nbn:se:miun:diva-1520ISI: 000168797200011Lokal ID: 1473OAI: oai:DiVA.org:miun-1520DiVA, id: diva2:26552
Tilgjengelig fra: 2008-09-30 Laget: 2008-09-30 Sist oppdatert: 2011-04-26bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Personposter BETA

Boo, Jörgen

Søk i DiVA

Av forfatter/redaktør
Boo, Jörgen
Av organisasjonen

Søk utenfor DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric

urn-nbn
Totalt: 44 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf